71600members
375679posts
cancel
Showing results for 
Search instead for 
Did you mean: 

breast pain

4 REPLIES 4
CheshireCheese
Member

Re: breast pain

Hi All
I had lumpectomy July 2010 and finished rads end of Sept 2010 and since then I sometimes get shooting pains through the breast and armpit, including some cording. This seems to happen when it's stiffening up as a result of the rads. I've found that if I do the recommended exercises, and do them quite hard, this then releases the stiffness in the breast and stops the pains in it as well. If I don't do the exercises for a day or two it all returns, but I can get rid of it again with exercise. The worst period for me was around 3 weeks after end of rads, and it's now started easing off at 5 weeks post rads, but I was very lucky and had few other rads side effects.
Sarah x

LooLoo
Member

Re: breast pain

I have also been having pain in my breast and armpit recently. It comes and goes and I have become more aware of my breast. I can sort of feel it and I am not sure if it is because it may be slightly swollen. It does feel similar to when I had a seroma after a wle in April 09 which was followed by radiotherapy and on tamoxifen for 5 years. I have been concerned for about 6 weeks or more and finally called bcn who said quickest way to get seen was to see gp for 2 week referral and that's what I did with appt due on Wednesday. Decided better to be safe than sorry but maybe just fussing about normal pain after wle and rads but not sure
best wishes to all
looloo x

Lulu34
Member

Re: breast pain

i had WLE and rads in 2006 for right sided BC and still get some pain in that boob but think its actually from the lumpectomy rather than the rads...

i also had another lumpectomy on the left side in may 2009 followed by chemo and rads and has some sharp shooting pains from rads which i had in feb 2010 and have settled although i still have a bit of swelling and breast lymphoedema.

i have been on tamoxifen since june 2006 with a year off when i was having chemo and BC treatment for the 2nd cancer and the only side effects i had was some irregular bleeding about 2-3 after starting and re-starting it. the hot flushes are nothing in comparison to the ones im having now iv had my ovaries out or the ones i had on chemo.... most people dont have problems with the tamoxifen and those that are happy with it tend not to post saying iv got no problems.

Lxx

rozita
Member

Re: breast pain

Hi After Reading your post. I felt like I'd written it. Wow. Iv been on th same path lumpectomy dec 09. Chemo n rads. Finished end of July. N th last few weeks been havin pain n swellin in my breast put a post on a few days ago. Saying about 12 weeks after radio pain n swelling. I'm goin t see my gp tnite but think I mite go see breast nurse. If it continues. I worried tht my holiday on th 1 st oct mite hav aggrivated it let me kno how u get on. Wat part of th country do u live I'm in York. Rozita xx

specialised
Member

breast pain

Hi all
I had a lumpectomy in Dec 09 and then Chemo followed by radio which finished at the end of July this year. since the begining of October i have been getting an awful lot of nagging pain interspersted with sharpness from time to time in my breast not at my scar its every day and is to the extent that I can get a bit grumpy (like tooth ache) is this normal and if so when will it go away? i should be taking tamoxifen but havent started yet as i saw on the forums the bad experiencwes of women and thought i would wait until i felt recovered from treatmentbut now i have this pain so im even more reluctant
I appreciate any advice - thank you